# SDR ASAA9910007

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002142
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE SMOKE BARRIER LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED LIGHT ASSEMBLY AND LIGHT OPERATED NORMALLY.  (M)
